# SDR SIMA20190910005

- Difficulty date: September 10, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,960 hours, 32,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL # 4 FLOOR EMERGENCY LIGHT STRIP INOP. C/A- DEFERRED PER MEL 33-30. REMOVED AND REPLACED #4 EMERG FLOOR STRIP IAW AMM 33-50-12 OPS CHECK GOOD MEL RESTORED.
